It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hello Grdian,

What you describe are classic symptoms of benzo withdrawal (tinnitus, insomnia, nausea, sickness, tremor, anxiety etc). I know nothing about Wellbutrin - so the symptoms could be produced by either or both drugs? One way to find out would be to take the xanax and if the symptoms disappear then you have your culprit. xanax! If nothing improves then it is the wellbutrin.

.25 xanax = 5 mg valium. People taper down off 5 mg valium by way of 1 mg per week.
But you have been taking the xanax for only a few weeks? So - hopefully you will be over all this soon?
The insomnia is a beast of a thing! I had insomnia for a long time following the departure of benzos - but I had been on ativan for 2 years (a real long time for benzos - and soooooo wrong! I now know). It does improve and you will sleep again normally - but it takes time for the brain cells all to come back on line and working correctly - I am afraid this is something you just have to work through. Dont worry about it - if you can - just take it as it comes to you - one night you will sleep an hour, the next maybe 3 hours .......but it will come back.
I would urge you not to resort to any of the benzos or ambien or sonata.................... or you risk another addiction.

Try sleep hygiene - camomile tea, hot milk before bed..........you know the sort of thing. But above all - dont worry - it may take a day or two or even a week or so............. the brain chemistry has been altered and takes time to correct itself - but it does! In my view the worst things that people seem to do is to throw more pills (chemicals) into the equation - so the brain never gets a chance to sort itself out.

Good luck

Y





All times are GMT -7. The time now is 08:22 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!